# SDR UIEA2020060901250

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1050-1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND ON THE MAIN DECK SEAT TRACKS BETWEEN BS 1050 AND 1265, LBL 11. REPAIRED THE DAMAGED AREA IAW SRM 53-40-52, REPAIR 3, FIG 201, REV 88, AND EI T2020A53M-1472, AND DWG 11140801, SHEET 01, REV B.
